jelq/uli side effect

Joined
Nov 28, 2003
Messages
826
When doing intense jelq /uli's I always get this side effect that my penis gets fluffy/puffy/bloated.....It always sets aside after a while, but I was wondering if I'm doing it the right way. I sure must be because I've gained a fair amount, but I used to pump and it gave me almost the same (but way more intense) look

Any thoughts?
 
Joined
Oct 11, 2003
Messages
1,940
Should there be a picture in here? Because i don't see one.
 

crazyed27

Active member
Joined
Nov 25, 2003
Messages
2,621
I get the same thing after an intense girth session, so I'd say its normal and there is nothing to worry about!
 
Joined
Nov 28, 2003
Messages
826
GhosT_DoGG said:
Should there be a picture in here? Because i don't see one.
LOL I'm not always posting pictures LOL
 
Joined
Nov 28, 2003
Messages
826
crazyed27 said:
I get the same thing after an intense girth session, so I'd say its normal and there is nothing to worry about!
Ok, I know the exersize it doing it's thing, because it got bigger. Just wondering if was doing them the right way. I know they're mainly for girth, but what about the lenght increases?
 
Joined
Nov 28, 2003
Messages
826
"great" to hear more people "suffer" from the same "problem" LOL
 

Godsize

Active member
Joined
Jun 18, 2003
Messages
1,201
I experience what you're talking about all the time and I like it. When I'm all "fluffed" it tells me that I'm doing something right.
 
Joined
Nov 28, 2003
Messages
826
*the chorus of "Rape Me - Nirvana" comes to mind and starts singing:

"I'm not the only one....(nahaha), I'm not the only one....(nahaha), I'm not the only one....(nahaha), I'm not the only oooooooooooooooooonnnnnne...."
 
Top Bottom